Skip to content

Read user comments about the side effects, benefits, and effectiveness of simvastatin Oral.

Overall User Ratings

988 Total User Reviews

User Reviews

«Previous 496-500 of 561 Next»
Condition: High Cholesterol
8/15/2008 11:41:37 PM

Reviewer: Lambs, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Severe cramps, diahrea and difficulty breathing.

Condition: High Cholesterol
8/10/2008 3:51:38 PM

Reviewer: bigal, 55-64 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
I have been on this drug(20mg) for 2 months. I am experiencing some of the symptoms described....cramping, loose stool, leg pain. I will concult with doctor since an appt. is scheduled.

Condition: High Cholesterol
8/8/2008 3:55:07 PM

Reviewer: ted johnson, 65-74 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
Here is my data over a year: Simvastatin @ 0mg/5mg/10mg changed my Total cholesterol from 197/149/128, Good (HDL) went from 41/41/38 (basically no change) Bad (LDL) went from 135/80/59. No major side effects. Vegatarian diet.

Condition: High Cholesterol
8/4/2008 10:20:36 PM

Reviewer: Loui30, 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
I was on simvistatin for about 6 months... I started having stomach problems i.e. had to be near a bathroom ASAP -- then cramping would disappear for a couple weeks...I figured i could live with that affect because it was lowering the LDL considerably ...then a friend described gall bladder disease and i wondered if these pills could have affected the way the gall bladder works (??) -- went to my ... Show Full Comment

Condition: High Cholesterol
7/29/2008 6:59:45 PM

Reviewer: 55-64 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Drug indeed lowered cholesterol,but at a price. I've been on it for two months and informed my Dr. that I'm taking myself off. I feel fatigued constantly, not mentally sharp, loose stools, swollen throat. It feels like it is re-activating an old thyroid problem I had years ago. I'd rather take my chances with high cholesterol. It makes me feel that lousy.

«Previous 496-500 of 561 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

disciplining a boy
Types, symptoms, causes.
psoriasis
Does your kid have symptoms?
fruit drinks
Eat these to think better.
No gym workout
Moves to help control blood sugar.
acupuncture needle on shoulder
10 tips to look and feel good.
Close up of eye
12 reasons you're distracted.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
woman biting a big ice cube
Habits that wreck your teeth.
embarrassed woman
Do you feel guilty after eating?
pacemaker next to xray
Treatment options.
caregiver with parent
10 tips for daily life.
birth control pills
Which kind is right for you?

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.